advertisement
Question
Posted by: lou | 2005/06/01

Boyfriend has a rash on his penis - STD?

My boyfriend and I have been together for 10 months. About a month after we got together he devloped dry, rough irritated patches on his penis. We dismissed it because we thought it was from the hard sex that we regularly have. Now it is turning into a bigger problem because as a result of the increased sensitivity he is coming after about 2 minutes of sex whereas in the past he lasted about 20 minutes.

My question is two fold
1. Do you know what is wrong and what we can do to treat it?
2. If he had to go to get it checked out by a specialist should he go and see a dermatologist or a urologist

Thank you very much

PS. Is it possible to email me your answer?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lou, it sounds like he just has a superficial fungal infection and applying something like Normopor® cream 2-3 times a day for a week should take care of it. If it doesn’t clear up, the best would be for him to see his GP. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement